

Sudafed
Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack
Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.
Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.
AUST R NUMBER:164735
Phenylephrine Hydrochloride 5mg per tablet
Ibuprofen 200mg per tablet
Hydroxybenzoates
INGREDIENTS:Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.
Contains: Hydroxybenzoates
Directions for use
For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice.
Use for the temporary relief of:
-Sinus pain and headaches.
-Cold and flu symptoms.
-Blocked or runny noses.
Do not use
✖ for children under 12 years
✖ if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines
✖ if you are pregnant or trying to become pregnant
✖ if you are taking antidepressants
✖ if you have a stomach disorder or ulcer
✖ if you have impaired kidney function ✖ if you have heart failure.
Ask your doctor before use if you
Always read the label and follow the directions for use.
Made in Australia from imported and local components.
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers